# SDR UHLA2014062200475

- Difficulty date: June 22, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 19,384 hours, 14,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Frames 82-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  RT SEAT TRACK AT FRAMES 82-84.  R & R RT SEAT TRACK.
